# SDR SWAA2021092107138

- Difficulty date: August 12, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN BS-312 AND BS 328 LBL-46 ; / [01] REMOVED FLOOR STRUCTURE INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 312- STA 328 LBL 46. REF: 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW INTERCOSTAL AS PER SRM 51-40-05-0G-0.; [03] VERIFIED REMOVAL OF CRACKED INTERCOSTAL; [04] VERIFIED DRILLING OF NEW PART; [05] OK TO INSTALL NEW INTERCOSTAL; [06] INSTALLED NEW INTERCOSTAL AT MAIN CABIN FORWARD WET AREA BETWEEN STATIONS 312 AND 328 LBL 46 AS PER SRM 51-40-02-0G-0 AND DOCUMENT NUMBER 141A5400.; [07] VERIFIED INSTALLATION PER 141A5400; [08] VERIFIED INSTALLATION OF INTERCOSTAL RII; [09] JOB IS COMPLETE
